I have been taking Effexor XR for the last couple of years and while it helped out quite a bit with minimal side effects on me (constipation, some sleeping problems, Lost Libedo) I decided to quit.
I did quit about 1 week ago cold turkey (was taking 250mg/day). While I have not had any Psycological issues, I do have this occasional pounding in my head almost like a "baloon head" or diziness that lasts for about 1/10 of a second. nothing too bad, but kind of annoying. I also notice that I'm getting upset/angered a lot easier than I did.
I figure the occasional pounding in my head will go away soon after it is all out of me (I hope), but what can I do about my anger/upset modes that I experience (reason for going on it in the first place). While I am never really depressed (never down in the dumps and never a thought about hurting myself or others), I just get *beauty* ed of really easily than I did when on Effexor. Plus a general feeling that something is wrong with me... i.e. nothing emotional or outside physical, but maybe a chemical imbalance.
Are there any other things I can do to naturally stay in a good mood? I have started some meditating and listing to the holosync music that is supposed to help (i think it does) but I still get *beauty* ed off pretty easy. Maybe that's the sort of person I am and the effor was just supressing my natural emotions or something.
Any help would be appreciative